View Single Post
Old 11-08-2004, 08:06 AM   #1
KayT KayT is offline
Veteran
 
Join Date: Dec 2003
Posts: 359
KayT HB User
Kayt here........long time no post

Hi all,

I feel so bad that I haven't posted on here more often recently. It seems as if the days fly by and then I had trouble getting signed in etc.

Here I am. For those who don't know me, I frequented the boards for some time. I have anxiety and mild OCD. I went through Celexa/Paxil withdrawal while at the same time having a doctor push all kinds of other meds my way. I was overloarded and it took its toll on me. I felt the most horrible anxiety and withdrawal and this board helped immensely to ease my fears. If you read back through the posts you will see my state of mind, I was very afraid. I made it through it and it has been almost a year now. Wow, time flies.

I still have anxiety. Actually it seems around October and through the winter months my anxiety level is much higher. It has always been that way, not sure if it is a chemical change that happens during colder weather or what the cause is.

I also suffer from severe PMS, so that doesn't help things either.

I am doing much better then I was this time last year. I went from taking 20mg of Paxil for nearly 2 years, to taking 20 mg of Celexa for nearly three years, then was cut off it cold turkey. The doc then put me on Zoloft, but increased it rapidly to 100mg and then had me take Xanax (I reached a high of 6mg a day for a week, then knew it was too much) and also on Ambien to sleep.

Well I found a wonderful Pshychiatrist that saved me. He slowly tapered me down from most of these drugs, switched me to Klonopin to replace the Xanax XR (it was making me very very spacey all of the time), eventually I ended up off Ambien, down to 25mg of Zoloft per day and 2mg of Klonopin.
That is where I have stayed for some time now and granted I don't feel perfect, I certainly don't feel the horror of withdrawal that I went through last winter.

I think I still get Paxil/Celexa spikes, of which my body wants it back, however I just tell myself that is what it is and go on. I hear that people experience these for some time after going off both of these meds. These meds store in the fatty tissue therefore can release small traces down the road, especially since I started an excercise and weight loss program.

I have a question about Klonopin. This last week or so I have felt much more anxiety and very irritable. Can my body become adjusted to my dose and crave more? Sometimes my heart races and I wonder if it is anxiety or my body saying "give me more Klonopin". Any input would be appreciated.

I hope all are doing well. I've missed the boards and hope to find more time to answer others questions and be here more often. After all, this disorder is something I will live with my entire life, it's the maintaining it part that can be difficult.

Sincerely,

Kaytee

PS Is Sickman still out there?